Schizophrenia.com

Haloperidol side effects - deadness


#1

has anyone experienced the side effect of deadness and numbness whilst taking haloperidol? I have been taking it but stopped due to the deadness I felt. I felt similar on olanzapine (zyprexa) years ago, which I also stopped taking after that happened. I would rather go psychotic than experience dead nothingness because its then that I think everything is a lie and that the demon/alien left my body and left my heart all empty nil nothing zero. I want to go back on Solian because it made me feel well and not dead nor hearing voices, and I decided the side effects on there (sexual dysfunction) is easier to live with than feeling dead all over. Rather feel dead and no pleasure in one area of the body than in all, not so?


#2

i’m on haloperidal injections, 100mgs once a month. i don’t feel any different as yet so i’ll stick with it for now. if u feel better on solian then go back on it hunni. whatever makes u feel better. good luck. xxx


#3

Did you go back on the other one?


#4

@Saadiqah I thought you went back on Solian?


#5

i am back on Solian now